# SDR DALA2015022301795

- Difficulty date: February 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 83,839 hours, 35,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 859 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FRAME, STA 859.5, LT SIDE FAIL SAFE INNER CHORD/CRACK REPAIRED IAW ERA 532633-14.
